# SDR ABXA070052

- Difficulty date: February 13, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,064 hours, 53,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 3917624511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR JAMB LOWER RIGHT STOP PAD HAD FITTING CRACKED .5 INCH AND BROKEN FASTENERS.  REMOVED AND REPLACED BROKEN FITTINGS IAW DC9 SRM 51-30-2.
